# SDR SWIA200413566

- Difficulty date: July 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft time: 20,422 hours, 29,347 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WHEEL WELL FIRE DETECTION LIGHT INDICATION ON.  REMOVED AND REPLACED LEFT HAND ENGINE FIRE DETECTION LOOP IAW MM 26-11-01.  OPERATIONAL CHECK GOOD.  P/N: 3601-75-450/160C-5-817, S/N OFF: 7071.
